Hello Doctor, I am 27/M. I have been sweating a lot since many years now, even in normal temperature days. I sweat even when I am not nervous or anxious mainly in forehead and armpits region. I have been drinking almost 3 litres of water daily....
Hi there - i have been feeling light headed and quite agitated / anxious recently. I did see my GP who advised that i had high blood pressure but this was probably just because of the Christmas excess ...
Dear Doctor,I am overwhelmed with anxiety shortly which is causing excessive worrying after I have changed my job.Though this Job is better than the previous one. !0 years before I faced the same situation ...
I have had trouble sleeping and falling asleep the past month due to my fear of intruders. I am in a two bedroom apartment with a roommate but my roommate works a lot and is almost never home at night, so i am left alone. This is where my problem...
, to this point, written that off as an anxiety attack. Which I had never had before. But since then I have ... ones excessive belly fat rests in the area of that nerve. I assume that is what has gone on there ...
So I m a extreme anxiety person. and I freak out about things that arnt even possible. But I just want to make sure I m OK.my head is throbbing like crazy.it s coming from a huge pimple I have on my ...
I have gone through your query and understand your concern.
There are plenty of causes. Some have few and not all. some symptoms are Persistent state of apprehension or fear,Feelings of dread without valid cause. Concentration problems. Inner tension and nervousness. Catastrophic thinking. Irritability or edginess. ounding heart/rapid heartbeat
heaviness in jaw and anxiety
Both are two different problems and need to be dealt with separately.
Is coversyl good for anxiety attacks
It is a medicine given for Essential hypertension, Stable coronary artery disease, symptomatic heart disease or failure by doctors of conventional medicine. Anxiety may be a cause of Hypertension.
I am a Homoeopath and so advise you to take it only under the supervision of your physician.
With Best Wishes,
Dr. C. J. Varghese